Bulletin of the American Mathematical Society

Nonlinear elliptic boundary value problems

Felix E. Browder

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 69, Number 6 (1963), 862-874.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Browder, Felix E. Nonlinear elliptic boundary value problems. Bull. Amer. Math. Soc. 69 (1963), no. 6, 862--874. https://projecteuclid.org/euclid.bams/1183525712

Export citation


  • 1. F. E. Browder, Functional analysis and partial differential equations. I, Math. Ann. 138 (1959), 55-79.
  • 2. F. E. Browder, On the solvability of non-linear functional equations, Duke Math. J. (to appear).
  • 3. F. E. Browder, Variational boundary value problems for quasi-linear elliptic equations of arbitrary order, Proc. Nat. Acad. Sci. U.S.A. (to appear).
  • 4. F. E. Browder, Variational boundary value problems for quasi-linear elliptic equations. II, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 31-37.
  • 5. F. E. Browder, Variational boundary value problems for quasilinear elliptic equations. III, Proc. Nat. Acad. Sci. U.S.A. (to appear).
  • 6. P. D. Lax and A. N. Milgram, Parabolic equations, Annals of Mathematics Study No. 33, Princeton, N. J., 1954, pp. 167-190.
  • 7. G. J. Minty, Monotone (non-linear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346.
  • 8. M. M. Vainberg and R. I. Kachurovski, On the variational theory of non-linear operators and equations, Dokl. Akad. Nauk 129 (1959), 1199-1202.
  • 9. M. I. Visik, Solution of a system of quasilinear equations having divergence form under periodic boundary conditions, Dokl. Akad. Nauk 137 (1961), 502-505.
  • 10. M. I. Visik, Boundary value problems for quasilinear strongly elliptic systems in divergence form, Dokl. Akad. Nauk. 138 (1961), 518-521.
  • 11. M. I. Visik, Simultaneous quasilinear elliptic equations with lower order terms, Dokl. Akad. Nauk 144 (1962), 13-16.
  • 12. M. I. Visik and O. A. Ladyzenskaya, Boundary problems for partial differential equations and some classes of operator equations, Uspehi Mat. Nauk 111 (1956), 41-97.